T Nation

4 Weeks on TRT, Increased Bathroom Frequency/Urination

45M, 155lbs, 5’10", Exercise; lifting and cardio. No drugs (other than TRT), no alcohol, clean lifestyle. Current protocol is 50mg Test Cypionate E3D IM. Nothing else TRT related. Currently in my 4th week.

This has only ramped up to bothersome since I started TRT. I also take 3G of Kre-Alkalyn by EFX Sports per day (4 caps @ 750mg/ea). I was taking regular Creatine but it was giving me stomach cramps.

I drink a lot of water because I take Creatine but certainly not enough to land me in the bathroom as much as I am; sometimes every 20min for an hour?! Also waking up 1-2 times per night for a bathroom break.

It feels tight like I’m not completely voiding as well… possibly prostate inflammation? I’m thinking maybe I need to stop the Creatine or could this be TRT related? Literally going to the washroom 15-20 times per day.

Any insights? I’m not due for a blood test for another 2-3 weeks (6 week mark).

thank you for your help,

Are you overly thirsty? I think I would cut the supplements for now, see if that helps.

Getting these tests?

CBC
CMP
PSA

1 Like

And a urinalysis

Have done all of these (not sure about CMP but I’ll check it out) in the recent past and will do them again. Also did a urinalysis not too long ago so unless all of these markers changed in the past 3-4 months than I should be ok from this perspective. Better safe than sorry and will have these done again in another couple of weeks including urinalysis.

Ya I’m going to cut the supplements including the Creatine… which sucks because Creatine is giving me some much needed energy through my workouts. Still haven’t noticed too much energy gain from TRT yet but I’m hoping… it’s only been 4 weeks.

And yes… thirsty alot but I figured that was tied to the Creatine as well.

What a coincidence, I’m about 4 weeks into my TRT restart and last couple of days I have been urinating excessively every 15-20 minutes (complete emptying) and last two nights been waking up with extreme thirst and a extremely dry mouth and very dry skin.

Strange considering off TRT I can hardly urinate at all, TRT takes everything to the extreme for me. So naturally I’m curious what your doc finds to be the cause.

The frequency of urination may take time to settle. It did for me.

Vitamin C deficiency

(That’s a joke, some will get it)

1 Like